Some Diophantine equations of the third degree

I. I. Mikhailov

Časopis pro pěstování matematiky (1980)

  • Volume: 105, Issue: 4, page 350-353
  • ISSN: 0528-2195

How to cite


Mikhailov, I. I.. "Некоторые Диофантовы уравнения третьей степени." Časopis pro pěstování matematiky 105.4 (1980): 350-353. <>.

author = {Mikhailov, I. I.},
journal = {Časopis pro pěstování matematiky},
keywords = {cubic diophantine equations},
language = {rus},
number = {4},
pages = {350-353},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Некоторые Диофантовы уравнения третьей степени},
url = {},
volume = {105},
year = {1980},

AU - Mikhailov, I. I.
TI - Некоторые Диофантовы уравнения третьей степени
JO - Časopis pro pěstování matematiky
PY - 1980
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 105
IS - 4
SP - 350
EP - 353
LA - rus
KW - cubic diophantine equations
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.